# SDR HEEA088378

- Difficulty date: July 15, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N763P
- Make and model: Skrsky S76A
- Aircraft serial: 760166
- Aircraft time: 11,297 hours
- System (JASC): 2230 · Auto Throttle System
- Part: Amplifier
- Part number: 7611133
- Part serial: 8106703A
- Condition: Inoperative
- Location: Roll Slice
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROLL SLICE AMPLIFIER INOPERATIVE WENT FULL LEFT AND STOPPED.
